Hokkaido Mathematical Journal

No.1

ARAI Asao,
Perturbation of embedded eigenvalues : A general class of exactly soluble models in Fock spaces
Hokkaido Mathematical Journal, 19 (1990) pp.1-34
SUGANO Kozo,
On H-separable extensions of primitive rings II
Hokkaido Mathematical Journal, 19 (1990) pp.35-44
SAKAKIBARA Nobuhisa,
The moment problem on divisible abelian semigroups
Hokkaido Mathematical Journal, 19 (1990) pp.45-53
TANNO Shukichi,
The Bochner type curvature tensor of contact Riemannian structure
Hokkaido Mathematical Journal, 19 (1990) pp.55-66
BORCHERS W., SOHR H.,
On the equations rot v=g and div u=f with zero boundary conditions
Hokkaido Mathematical Journal, 19 (1990) pp.67-87
ZIMMERMANN Wolfgang,
On Coxeter functors over tensor rings with duality conditions
Hokkaido Mathematical Journal, 19 (1990) pp.89-101
JANECZKO S., KOWALCZYK A.,
On singularities in the degenerated symplectic geometry
Hokkaido Mathematical Journal, 19 (1990) pp.103-123
YAMAZAKI Taeko,
Second order hyperbolic equations with time-dependent singularity or degeneracy
Hokkaido Mathematical Journal, 19 (1990) pp.125-149
SCHAEFER H. H.,
Radon, Baire, and Borel measures on compact spaces. II
Hokkaido Mathematical Journal, 19 (1990) pp.151-163
UEMATSU Morio, YAMAGATA Kunio,
On serial quasi-hereditary rings
Hokkaido Mathematical Journal, 19 (1990) pp.165-174
GOTO Shun'ichi,
Singular limit of the incompressible ideal magneto-fluid motion with respect to the Alfvén number
Hokkaido Mathematical Journal, 19 (1990) pp.175-187